# SDR UALA2010121504581

- Difficulty date: December 14, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 39,521 hours, 15,701 cycles
- Engine: Iae V2522A5
- System (JASC): 2561 · Life Jacket
- Part: Container
- Part number: 1350028616
- Condition: Torn
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

15B LIFEVEST POUCH UNDER SEAT TORN.  MADE INTERIM REPAIR WITH TAPE. LIFEVEST IS SECURE IN POUCH AND AVAIL FOR PASS.  IF NEEDED.  LIFEVEST CONTAINER TO BE REPLACED AT FIRST MAINT.  REPLACED POUCH.
